# SDR ABXA9600648

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46097
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Rack
- Part number: 5708458503
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTING FAILS TEST ON A-1 CHECK.  REPLACED EMERGENCY LIGHTING BATTERY RACK ASSEMBLY, OPS CHECKED GOOD IAW DC-8 MM 33-50-0.
